RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 3(363), Pages 181–182 (Mi umn1437)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a function-theoretic inequality

M. E. Changa

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1437

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:3, 564–565

Bibliographic databases:

MSC: 11M06
Presented: В. М. Бухштабер
Accepted: 23.03.2005

Citation: M. E. Changa, “On a function-theoretic inequality”, Uspekhi Mat. Nauk, 60:3(363) (2005), 181–182; Russian Math. Surveys, 60:3 (2005), 564–565

Citation in format AMSBIB
\Bibitem{Cha05}
\by M.~E.~Changa
\paper On a function-theoretic inequality
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 3(363)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn1437}
\crossref{https://doi.org/10.4213/rm1437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167820}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..564C}
\elib{http://elibrary.ru/item.asp?id=25787200}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 3
\pages 564--565
\crossref{https://doi.org/10.1070/RM2005v060n03ABEH000856}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232718500006}
\elib{http://elibrary.ru/item.asp?id=13474076}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27844573285}


Linking options:
  • http://mi.mathnet.ru/eng/umn1437
  • https://doi.org/10.4213/rm1437
  • http://mi.mathnet.ru/eng/umn/v60/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Korolev M.A., “On Large Values of the Riemann Zeta-Function on Short Segments of the Critical Line”, Acta Arith., 166:4 (2014), 349–390  crossref  mathscinet  zmath  isi
    2. M. A. Korolev, “Large values of the Riemann zeta-function on short intervals of the critical line”, Dokl. Math, 91:1 (2015), 102  mathnet  crossref  mathscinet  zmath  isi
    3. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:304
    Full text:162
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020